English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/76589
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:
Title

The Sobolev norm of characteristic functions with applications to the Calderón inverse problem

AuthorsFaraco, Daniel; Rogers, Keith M.
KeywordsProblemas inversos
Espacios de Sobolev
Issue Date31-Jan-2012
PublisherOxford University Press
CitationQuarterly Journal of Mathematics 64(1) : 133-147(2008)
AbstractWe consider Calderón's inverse problem on planar domains Ω with conductivities in fractional Sobolev spaces. When Ω is Lipschitz, the problem was shown to be stable in the L2-sense in Clop et al. [Stability of calderón's inverse conductivity problem in the plane for discontinuous conductivities, Inverse Probl. Imaging 4 (2010), 49–91]. We remove the Lipschitz condition on the boundary. To this end, we analyse the Sobolev regularity of the characteristic function of Ω. For Ω a quasiball, we compute ||χΩ||Ws,p(ℝd) in terms of the δ-neighbourhoods of the boundary.
Publisher version (URL)http://dx.doi.org/10.1093/qmath/har039
URIhttp://hdl.handle.net/10261/76589
DOI10.1093/qmath/har039
Appears in Collections:(ICMAT) Artículos
Files in This Item:
File Description SizeFormat 
characteristic_faraco_rogersQJM_final.pdf203,68 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 

Related articles:


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.